# SDR CAL960185

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101218
- Condition: Chafed
- Location: A Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 1036 - GSO - THE 'A' HYDRAULIC SYSTEM FLUID QUANTITY DROPPED TO ZERO WHILE EN ROUTE FROM BNA TO EWR.  A MANUAL GEAR EXTENSION WAS PERFORMED AND THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC LINE IN LEFT WING ROOT CHAFED.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECK WAS GOOD.  (M)
